# SDR SWIA200414264

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,840 hours, 42,597 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON RETRACTION.  REPLACED LEFT OUTBOARD FLAP ACTUATOR, FLAP SELECTOR LEVER AND FLAP CONTROL UNIT IAW EMB 120 MM 27-50-00.  OPERATIONAL CHECK GOOD.  PN 320300-1007 SN OFF 1113PN 120-64207-615 SN OFF 280040-316 PN OFF 307500-1017 SN OFF 0216.
